# SDR CALA2013120293338

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 45,250 hours, 18,371 cycles
- Engine: Iae V2522A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Broken
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BOTTLE PRESS REGULATOR CONNECTOR BACKSHELL IS BROKEN & HAS SHARP EDGES.  REPLACED BACKSHELL IAW WDM 35-13-01 & SPM 20-33-45 CHECKED OK.
